MAUDE Adverse Event Report: AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH

AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH
Model Number CH09-40-75US
Medical Device Problem Codes Burst Container or Vessel (1074); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during procedure, the physician inflated the balloon in cephalic arch using two syringe method and saline as inflation fluid, 1-2 times of inflation, the balloon burst longitudinally.Upon trying to remove the balloon from sheath (compet itor¿s brand), the balloon got caught in sheath, and when caught, it snapped spontaneously just proximal of balloon injection port (3rd port).The balloon remained snapped off and stuck in sheath.It did not cause any vessel trauma.Upon removal of 7fr sheath, they were able to pull the balloon out of sheath for further inspection.All fragments of the balloon were retrieved.No additional medical intervention required to retrieve the detached item.The flushing was performed per the ifu (instructions for use).Nothing unusual observed on the device prior to use.No other products being utilized with the device.No other defects/damages found on the product.They used a.035 guide wire.The device did not pass through a previously deployed stent.No resistance encountered when advancing the device and no excessive force used.There was no kink on the shaft.The catheter was not repaired.There was no leak.Tego was not utilized.No cleaning agent used on the device.There was no blood loss and blood transfusion was not required.The product was replaced with the same brand on the day of the event.The procedure was not completed.There was no patient injury.
 
Event or Problem Description
According to the reporter, during procedure, the physician inflated the balloon in cephalic arch using two syringe method and saline as inflation fluid, 1-2 times of inflation, the balloon burst longitudinally.Upon trying to remove the balloon from sheath (competitor¿s brand), the balloon got caught in sheath, and when caught, it snapped spontaneously just proximal of balloon injection port (3rd port).The balloon remained snapped off and stuck in sheath.It did not cause any vessel trauma.Upon removal of 7fr sheath, they were able to pull the balloon out of sheath for further inspection.All fragments of the balloon were retrieved.The procedure was completed with new sheath and new balloon (competitor's product).No additional medical intervention required to retrieve the detached item.The flushing was performed per the ifu (instructions for use).Nothing unusual observed on the device prior to use.No other products being utilized with the device.No other defects/damages found on the product.They used a.035 guide wire.The device did not pass through a previously deployed stent.No resistance encountered when advancing the device and no excessive force used.There was no kink on the shaft.The catheter was not repaired.There was no leak.Tego was not utilized.No cleaning agent used on the device.The insertion site was not treated prior to product placement.There was no blood loss and blood transfusion was not required.There was no patient injury.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Additional information: d8, g1(mfr contact first name, last name, email, phone number), g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the balloon was detached from the cannula at the infusion exit port.Additionally, the balloon was noted to have burst longitudinally.It was reported that there was a longitudinal balloon burst and there was detachment of the balloon.The reported issues were confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CHAMELEON
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS  6777016
Manufacturer (Section G)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS   6777016
Manufacturer Contact
clay chandler
5920 longbow drive
boulder, CO 80301
3035306409
MDR Report Key11930431
Report Number3011144059-2021-00001
Device Sequence Number11558784
Product Code LIT
UDI-Device Identifier07290016745054
UDI-Public07290016745054
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K170635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2022
Device Model NumberCH09-40-75US
Device Catalogue NumberCH09-40-75US
Device Lot Number22000703
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer06/08/2021
07/26/2021
08/16/2021
01/14/2022
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date06/29/2021
08/10/2021
09/02/2021
02/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient RaceWhite